# SDR 04FDEA00885

- Difficulty date: April 8, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727-200
- Aircraft serial: 21330
- Aircraft time: 62,638 hours, 43,292 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 23013
- Part serial: 1854
- Condition: Overheated
- Location: E & E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, S, P
- Precautionary procedure: H

## Discrepancy

THE BATTERY CHARGER STARTED TO SMOKE AND THE BATTERY GOT VERY HOT 170 DEGREES.  THE AIRCRAFT WAS IN THE HANGAR HAVING AN ALL LANDING GEAR CHANGE AND ON JACKS.
